MathSciNet Relay Station
MathSciNet bibliographic data
MR1379396 11B25 (05C80 11K99 60D05)
Kohayakawa, Yoshiharu; Łuczak, Tomasz; Rödl, Vojtěch Arithmetic progressions of length three in subsets of a random set. Acta Arith. 75 (1996), no. 2, 133–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement